International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 2, Pages 203-214
Linear openness of multifunctions in metric spaces
Institute of Mathematics “O. Mayer”, Romanian Academy Iaşi Branch, Iaşi 700505, Romania
Received 9 January 2004; Revised 25 October 2004
Copyright © 2005 Corneliu Ursescu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We discuss linear openness results for multifunctions with closed graphs in metric spaces.